Alert archive / Alabama / Flash Flood Warnings in 2003

Flash Flood Warning 11, NWS Birmingham, AL

April 24, 2003Greene County, Sumter County, Alabama

NWS Birmingham, AL issued this flash flood warning at Apr 24, 2003, 10:22 PM CDT for Greene County, Sumter County, Alabama. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2003, 10:22 PM CDT (03:22 UTC)
Expired
Apr 25, 2003, 2:15 AM CDT
In force
4 hr
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

Counties Greene County, AL, Sumter County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 3.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2003-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2003-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
845 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KBMX 250322
FFWBHM
ALC063-119-250715-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1022 PM CDT THU APR 24 2003

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GREENE COUNTY IN WEST CENTRAL ALABAMA
  SUMTER COUNTY IN WEST CENTRAL ALABAMA

* UNTIL 215 AM CDT

* AT 1010 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED 3 TO 5 
INCHES OF RAIN HAVE FALLEN OVER NORTHERN SUMTER COUNTY AND CENTRAL 
GREENE COUNTY OVER THE PAST SIX HOURS.  THIS HEAVIEST RAINFALL AREA 
IS GENERALLY NORTH OF INTERSTATE 20 IN SUMTER COUNTY...AND ALONG 
INTERSTATE 20 IN GREENE COUNTY.  

MORE WIDESPREAD RAIN AND THUNDERSTORMS WILL CONTINUE TO MOVE OVER 
SUMTER AND GREENE COUNTIES FOR THE NEXT SEVERAL HOURS.  ANOTHER 
COUPLE INCHES OF RAINFALL ARE POSSIBLE BY 2 AM.

MOST FLASH FLOODING DEATHS ARE AUTOMOBILE RELATED. DO NOT ATTEMPT TO 
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROAD. 
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO 
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. IF YOUR VEHICLE STALLS...ABANDON IT IMMEDIATELY AND SEEK
HIGHER GROUND.

CALL 1-800-856-0758 TO REPORT FLOODING CONDITIONS.

LAT...LON 3295 8836 3246 8842 3266 8782 3309 8785

$$
1 follow-up statement
000 
WGUS74 KBMX 250457
FFSBHM
ALC063-119-250700-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1156 PM CDT THU APR 24 2003

A FLASH FLOOD WARNING REMAINS IN EFFECT FOR SUMTER AND GREENE
COUNTIES UNTIL 215 AM CDT.

AT 1153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
MODERATE TO HEAVY RAINFALL CONTINUING ACROSS THE WARNING AREA.  
ANOTHER CLUSTER OF THUNDERSTORMS...THAT WILL PRODUCE HEAVY 
RAINS...IS EXPECTED TO MOVE INTO THE CUBA...YORK...AND LIVINGSTON 
AREAS BETWEEN 1215 AND 1 AM.  ANOTHER INCH OF RAIN IS POSSIBLE WITH 
THESE THUNDERSTORMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3300 8789 3257 8780 3248 8799 3233 8807
          3233 8841 3289 8832

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 2:29 PM CDT, 7 hours 53 minutes earlier.

Area forecast discussion, Apr 24, 2:29 PM CDT, 7 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM, AL
229 PM CDT THU APR 24 2003

UPATED PRELIMS

HELLO WEATHER FANS.  WELCOME TO GAME 1 OF A 2 DAY SERIES. WERE
ALREADY WELL UNDER WAY WITH GAME 1.  BRINGING YOU UP TO SPEED...THE
VISITING TEAM REALLY RUN THE SCORE UP ALONG THE RED RIVER
VALLEY YESTERDAY (LOTS OF SVR WX REPORTS).  IT WILL BE INTERESTING TO
SEE IF IT CAN KEEP THAT PACE UP.

WE HAVENT SEEN ANY NASTY JUNK (SEVERE WX) FROM THE VISITING TEAMS
PITCHER SO FAR TODAY.  I MUST ADMIT...ITS VERY IMPRESSIVE LOOKING...
COVERING HALF OF MS AND AL (HUGE MCS).  THE ONE GOOD THING THE HOME
TEAM (ALABAMA) HAS GOING FOR IT WAS THE CLOUD COVER ALL
MORNING...HAMPERING THE FIELD FROM HEATING UP.  THIS SHOULD KEEP THE
PITCHES UP IN THE STRIKE ZONE (ELEVATED STORMS).  (NOT THINKING
WELL SEE ANY SEVERE WX DUE TO THE WARM FRONT NOT PROGRESSING
NORTHWARD.  TEMPS HAVE DROPPED BACK INTO THE MID TO UPPER 50S...AND
WILL NOT LIKELY REBOUND.) IN THE MEANTIME...ITS GOING TO CONTINUE TO
LAY DOWN THE RAIN AND LIGHTNING. WELL KEEP A WATCH ON THE PITCH
COUNT (RAINFALL AMOUNTS)...THIS PITCHER LOOKS LIKE ITS IN IT FOR THE
LONG-HAUL WITH ANOTHER WARMING UP IN THE BULL-PEN. (OVER WEST MS).

TOMORROWS GAME SLIGHTLY DIFFERENT.  STILL THINKING AN AFTERNOON
EARLY EVENING GAME WITH THE PLAYING FIELD SEEING A FAIRLY DECENT
AMOUNT OF SUN. (DRY SLOT MOVING OVER WITH VERY STRONG SOUTHWESTERLY
FLOW.  TEMPS WILL REACH UP INTO THE UPPER 70S TO MID 80S. WITH THE
ABOVE MENTIONED COOLER TEMPS ALOFT (STEEP LAPSE RATES)...THINGS WILL
LIKELY POP.) THE PITCHER LOOKS LIKE A KNUCKLE AND FAST BALLER (HAIL
AND STRAIGHT LINE WINDS).  KEY POINTS FOR THE HOME TEAM...STAY ALERT
AND BE READY TO ACT.  AS USUAL...THE FRIENDLY STAFF HERE AT NWS
BIRMINGHAM WILL BRING YOU THE PLAY BY PLAY.

BEGINNING SATURDAY...THE HOME TEAM WILL TAKE SOME TIME OFF TO ENJOY
THE SPRING TIME WEATHER.  COLD FRONT MOVES THRU DURING EARLY ON
SATURDAY...ISSUING IN PARTLY CLOUDY SKIES AND NEAR SEASONAL TEMPS BY
SUNDAY.  NO MORE GAMES THRU THE EXTENDED.

BHM TB 055/079 053/072 051 90+852
MGM TB 056/083 057/075 052 90+852

.BHM...NONE.
Hazardous weather outlook, Apr 24, 1:33 PM CDT, 8 hours 49 minutes before
ALZ011>015-017>050-242030-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
133 PM CDT THU APR 24 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE (THIS AFTERNOON AND TONIGHT)...

THE COMBINATION OF AN APPROACHING WEATHER SYSTEM...CURRENTLY SPINNING
ACROSS THE EAST CENTRAL PLAINS...AND A WARM FRONT MOVING NORTH
ACROSS THE AREA...WILL ALLOW FOR SHOWERS AND THUNDERSTORMS TO
CONTINUE ACROSS THE FORECAST AREA THROUGH TONIGHT.  SOME OF
THE STORMS MAY BECOME RATHER STRONG...MAINLY WEST OF INTERSTATE 65.
THE THREAT OF SHOWERS AND THUNDERSTORMS WILL LAST THROUGH THE
NIGHT...BUT THE THREAT OF STRONG STORMS SHOULD DIMINISH BY
MIDNIGHT.  THE MAIN THREATS WILL BE FROM SMALL HAIL AND GUSTY WINDS.

THROUGH TONIGHT...RAINFALL COULD ALSO BE HEAVY AT TIMES...MAINLY
SOUTH OF INTERSTATE 20.

.DAYS TWO THROUGH SEVEN (FRIDAY THROUGH WEDNESDAY)...

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE DAY ON FRIDAY.
THE STORMS ON FRIDAY COULD BECOME STRONG TO POSSIBLY SEVERE
...WITH DAMAGING WINDS...HAIL...AND AN ISOLATED TORNADO ALL BEING
POSSIBLE. THIS SITUATION WILL CONTINUE TO BE MONITORED AS IT
DEVELOPS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
MAY BECOME REQUIRED DURING THE EVENING HOURS...AND THEN AGAIN DURING
THE DAY ON FRIDAY.

In the hours before

Special weather statement, Apr 24, 4:35 PM CDT, 5 hours 47 minutes before
ALZ046-048>050-242230-

THUNDERSTORM ADVISORY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
435 PM CDT THU APR 24 2003

.A THUNDERSTORM ADVISORY IN EFFECT FOR PIKE...BARBOUR...BULLOCK AND
RUSSELL COUNTIES UNTIL 530 PM CDT...

AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM WESTERN RUSSELL COUNTIES...BACK THROUGH
WESTERN PIKE COUNTY.  THIS LINE SHOWERS AND THUNDERSTORMS ARE MOVING
TO THE EAST SOUTHEAST AROUND 25 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR TROY...
BRUNDIDGE...BANKS...LOUISVILLE AND CLIO THROUGH 530 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS STRONG WINDS AND SMALL HAIL.
WINDS 35 TO 45 MPH...AND SMALL HAIL ARE LIKELY WITH THESE STORMS.
OUTDOOR OBJECTS SUCH AS LAWN FURNITURE...TRASH CANS....OR OTHER
HOUSEHOLD ITEMS COULD BE BLOWN AROUND.

LAT...LON 3233 8543 3205 8567 3189 8588 3172 8626
          3143 8583 3160 8545 3176 8524 3205 8500
Special weather statement, Apr 24, 5:17 PM CDT, 5 hours 5 minutes before
ALZ022-030-031-242315-

THUNDERSTORM ADVISORY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
517 PM CDT THU APR 24 2003

.A THUNDERSTORM ADVISORY IN EFFECT FOR SUMTER...GREENE AND PICKENS
COUNTIES UNTIL 615 PM CDT...

.WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING
THUNDERSTORMS.

AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 13 MILES NORTHWEST OF GEIGER TO 26 MILES
WEST OF EMELLE...MOVING EAST AT 40 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
MEMPHIS...COCHRANE...GEIGER...ALICEVILLE...EMELLE...GAINESVILLE...
YORK AND CLINTON THROUGH 615 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS STRONG WINDS. WINDS 35 TO 45
MPH ARE LIKELY WITH THESE STORMS. OUTDOOR OBJECTS SUCH AS LAWN
FURNITURE...TRASH CANS....OR OTHER HOUSEHOLD ITEMS COULD BE BLOWN
AROUND.

LAT...LON 3330 8829 3244 8838 3268 8788 3327 8787
Special weather statement, Apr 24, 6:01 PM CDT, 4 hours 21 minutes before
ALZ030>032-242330-

THUNDERSTORM ADVISORY EXTENDED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
601 PM CDT THU APR 24 2003

.A THUNDERSTORM ADVISORY IN EFFECT FOR SUMTER...HALE AND GREENE
COUNTIES UNTIL 630 PM CDT...

AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS IN CENTRAL SUMTER COUNTY..MOVING EAST AT 30
MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
GAINESVILLE...EPES...CLINTON...BOLIGEE...UNION...EUTAW...KNOXVILLE
AND AKRON THROUGH 630 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE STRONG WINDS AND SMALL
HAIL. WINDS 35 TO 45 MPH ARE LIKELY WITH THESE STORMS. OUTDOOR
OBJECTS SUCH AS LAWN FURNITURE...TRASH CANS....OR OTHER HOUSEHOLD
ITEMS COULD BE BLOWN AROUND.

LAT...LON 3297 8817 3277 8819 3263 8833 3270 8769
          3284 8755 3304 8752
Special weather statement, Apr 24, 7:11 PM CDT, 3 hours 11 minutes before
ALZ011-250045-

THUNDERSTORM ADVISORY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
711 PM CDT THU APR 24 2003

.A THUNDERSTORM ADVISORY IN EFFECT FOR MARION COUNTY UNTIL 745 PM
CDT...

.WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING
THUNDERSTORM.

AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER BEXAR...MOVING EAST AT 45 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR BEXAR...WESTON...
HAMILTON...HACKLEBURG AND BEAR CREEK THROUGH 745 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS STRONG WINDS. WINDS 35 TO 45
MPH ARE LIKELY WITH THESE STORMS. OUTDOOR OBJECTS SUCH AS LAWN
FURNITURE...TRASH CANS....OR OTHER HOUSEHOLD ITEMS COULD BE BLOWN
AROUND.

LAT...LON 3415 8820 3427 8818 3432 8796 3431 8764
          3417 8767 3408 8819

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:18 PM CDTSevere Thunderstorm WarningBMXSumter42 min
Apr 24, 10:57 PM CDTSevere Thunderstorm WarningBMXSumter33 min
Apr 24, 11:20 PM CDTTornado WarningBMXSumter10 min
Apr 24, 11:28 PM CDTSevere Thunderstorm WarningBMXGreene, Sumter32 min
Apr 24, 11:36 PM CDTSevere Thunderstorm WarningBMXMarengo39 min
Apr 24, 11:46 PM CDTSevere Thunderstorm WarningBMXHale29 min
Apr 24, 11:50 PM CDTFlash Flood WarningBMXHale4 hr
Apr 25, 12:05 AM CDTTornado WarningBMXSumter25 min
Apr 25, 12:08 AM CDTFlash Flood WarningBMXBibb, Shelby4 hr
Apr 25, 12:30 AM CDTTornado WarningBMXSumter15 min
Apr 25, 12:31 AM CDTTornado WarningBMXMarengo44 min
Apr 25, 1:12 AM CDTFlash Flood WarningBMXChilton, Perry4 hr
Apr 25, 1:58 AM CDTFlash Flood WarningBMXGreene, Sumter2 hr
Apr 25, 3:05 AM CDTTornado WarningBMXMontgomery40 min
Apr 25, 12:26 PM CDTTornado WarningBMXGreene, Sumter34 min
Apr 25, 12:54 PM CDTTornado WarningBMXHale51 min
Apr 25, 12:59 PM CDTTornado WarningBMXGreene31 min
Apr 25, 1:30 PM CDTTornado WarningBMXGreene30 min
Apr 25, 1:42 PM CDTTornado WarningBMXHale48 min
Apr 25, 1:44 PM CDTTornado WarningBMXBibb, Perry31 min
Apr 25, 2:13 PM CDTTornado WarningBMXBibb, Perry47 min
Apr 25, 2:35 PM CDTTornado WarningBMXChilton55 min
Apr 25, 2:40 PM CDTSevere Thunderstorm WarningBMXHale35 min
Apr 25, 2:46 PM CDTTornado WarningBMXHale29 min
Apr 25, 2:56 PM CDTTornado WarningBMXPerry49 min
Apr 25, 3:00 PM CDTSevere Thunderstorm WarningBMXBibb30 min
Apr 25, 3:18 PM CDTSevere Thunderstorm WarningBMXCoosa42 min
Apr 25, 3:21 PM CDTSevere Thunderstorm WarningBMXAutauga24 min
Apr 25, 3:26 PM CDTTornado WarningBMXDallas49 min
Apr 25, 3:32 PM CDTSevere Thunderstorm WarningBMXElmore58 min
Apr 25, 3:33 PM CDTSevere Thunderstorm WarningBMXChilton27 min
Apr 25, 3:43 PM CDTTornado WarningBMXElmore47 min
Apr 25, 3:48 PM CDTTornado WarningBMXAutauga57 min
Apr 25, 3:51 PM CDTSevere Thunderstorm WarningBMXHale, Marengo, Perry39 min
Apr 25, 4:16 PM CDTSevere Thunderstorm WarningBMXDallas44 min
Apr 25, 4:18 PM CDTSevere Thunderstorm WarningBMXCherokee27 min
Apr 25, 4:18 PM CDTTornado WarningBMXTallapoosa42 min
Apr 25, 4:28 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair47 min
Apr 25, 4:29 PM CDTSevere Thunderstorm WarningBMXElmore31 min
Apr 25, 4:31 PM CDTTornado WarningBMXMontgomery44 min
Apr 25, 4:38 PM CDTSevere Thunderstorm WarningBMXMarengo37 min
Apr 25, 4:38 PM CDTTornado WarningBMXBlount, Etowah52 min
Apr 25, 4:41 PM CDTTornado WarningBMXMacon49 min
Apr 25, 4:43 PM CDTSevere Thunderstorm WarningBMXLee47 min
Apr 25, 4:44 PM CDTSevere Thunderstorm WarningBMXAutauga31 min
Apr 25, 4:47 PM CDTSevere Thunderstorm WarningBMXChambers28 min
Apr 25, 4:47 PM CDTTornado WarningBMXCalhoun, St. Clair, Talladega43 min
Apr 25, 4:49 PM CDTTornado WarningBMXDallas26 min
Apr 25, 4:56 PM CDTTornado WarningBMXCherokee, Lee49 min
Apr 25, 4:58 PM CDTSevere Thunderstorm WarningBMXElmore47 min
Apr 25, 5:09 PM CDTTornado WarningBMXMontgomery51 min
Apr 25, 5:12 PM CDTTornado WarningBMXDallas33 min
Apr 25, 5:12 PM CDTTornado WarningBMXRussell48 min
Apr 25, 5:15 PM CDTSevere Thunderstorm WarningBMXMarengo45 min
Apr 25, 5:20 PM CDTTornado WarningBMXBullock40 min
Apr 25, 5:26 PM CDTTornado WarningBMXMarengo34 min
Apr 25, 5:26 PM CDTTornado WarningBMXMacon49 min
Apr 25, 5:29 PM CDTTornado WarningBMXLowndes46 min
Apr 25, 5:45 PM CDTSevere Thunderstorm WarningBMXDallas30 min
Apr 25, 5:54 PM CDTTornado WarningBMXCherokee21 min
Apr 25, 6:00 PM CDTSevere Thunderstorm WarningBMXMarengo45 min
Apr 25, 6:00 PM CDTTornado WarningBMXBullock, Russell45 min
Apr 25, 6:06 PM CDTSevere Thunderstorm WarningBMXMontgomery39 min
Apr 25, 6:12 PM CDTSevere Thunderstorm WarningBMXLowndes33 min
Apr 25, 6:12 PM CDTTornado WarningBMXBarbour48 min
Apr 25, 6:18 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas42 min
Apr 25, 6:20 PM CDTTornado WarningBMXMontgomery25 min
Apr 25, 6:40 PM CDTTornado WarningBMXRussell35 min
Apr 25, 6:42 PM CDTSevere Thunderstorm WarningBMXLowndes63 min
Apr 25, 6:45 PM CDTSevere Thunderstorm WarningBMXBullock, Macon45 min
Apr 25, 6:45 PM CDTTornado WarningBMXMontgomery45 min
Apr 25, 6:57 PM CDTSevere Thunderstorm WarningBMXPike33 min
Apr 25, 6:58 PM CDTSevere Thunderstorm WarningBMXBarbour62 min

Nearby

Flash Flood Warnings in Alabama, 2003Every flash flood warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.